# SDR HNAA0300067

- Difficulty date: November 6, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 49,179 hours, 56,278 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 071131900
- Part serial: 3070
- Condition: Inoperative
- Location: Radar
- Part time: 30,213 hours, 34,470 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST RADAR SHORTLY AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD, WITHOUT TALKING TO MAINTENANCE.  PILOT REPORTED RADAR STAB INOP, PLUS OTHER FAULTS.  CREW TURNED RADAR OFF AND BACK ON, NO FIX.  REPLACED RADAR RT.
